# SDR DXTA2025102005329

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9557
- Aircraft time: 6,204 hours, 2,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: H1003
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING MED DOOR, SOMETHING CAME LOOSE & ENTIRE DOOR CAME SLAMMING DOWN.  MX CORRECTED THE PAX DOOR DISCREPANCY BY REMOVING UNSERVICEABLE DOOR ACTUATOR & REPLACING IT WITH A REPAIRED SERVICEABLE UNIT IAW AMM 52-11-25-400-801, FOLLOWED BY FULL RIGGING OF THE ACTUATOR IAW 52-11-25-820-801.  PAX DOOR CHAIN REMOVED AND REINSTALLED IAW 52-11-33-000-801 & 52-11-33-400-801.
